# SDR USAA920081061

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 4,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435366
- Part serial: 1430
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - RIGHT WING OUTBOARD FORE FLAP HAS MANY RIVETS WORKING THRU THE SKIN.  REMOVED AND REPLACED THE RIGHT WING OUTBOARD FORE FLAP IAW USAIRWAYS TASK CARD C3R27002.
